Space maps with bounded distortion
Doklady Akademii Nauk, Tome 174 (1967) no. 6, pp. 1281-1283
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1967_174_6_a12,
author = {Yu. G. Reshetnyak},
title = {Space maps with bounded distortion},
journal = {Doklady Akademii Nauk},
pages = {1281--1283},
year = {1967},
volume = {174},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1967_174_6_a12/}
}
Yu. G. Reshetnyak. Space maps with bounded distortion. Doklady Akademii Nauk, Tome 174 (1967) no. 6, pp. 1281-1283. http://geodesic.mathdoc.fr/item/DAN_1967_174_6_a12/